Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Taking Epilex, suggested to switch to Valparin Chrono. Are there any side effects of this changeover?

I am Male . 50 years old , 76 kgs weight and 162 cms tall. I was taking Epilex chrono 500mg twice daily since last 6 years. I had my last attack in 1997. Even though there are no further attacks , I was suggested to switch to Valparin Chrono 500 ( twice daily and Chrono 200 in the afternoon ) based on the blood test done three weeks back. Are there any side effects of this changeover ? I feel dizzy sometimes and pretty tired in the morning and evenings. Does one get this medicine easily in the Middle east countries as I may be employed there ?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Critical Care Specialist 's  Response
Well come to health care magic
Dear patient, epilex chrono and valprin chrono are the same medicine i.e valproic acid or/sodium valproate in two brand names, your doctor had not changed the drug but had increased the dose of your drug , may be your serum valproic acid levels were low if this is the blood test that he had done 3 weeks ago, now your dizziness ang tiredness may be due to slight drug over dose side effects, so you need not to worry but simply consult the doctor again, tell him about your problem and he will adjust your dosage again
take care
good by
Dr Arshad
Answered: Sun, 10 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor